Existence, uniqueness and analyticity properties for electromagnetic scattering in a two-layered medium

Christophe Hazard and Pierre-Marie Cutzach
1998
Type de publication :
Article (revues avec comité de lecture)
Journal :
Mathematical Methods in the Applied Sciences, vol. 21, pp. 433-461
HAL :
hal-00974739
BibTeX :
@article{Haz-Cut-1998,
    author={Christophe Hazard and Pierre-Marie Cutzach },
    title={Existence, uniqueness and analyticity properties for 
           electromagnetic scattering in a two-layered medium },
    journal={Mathematical Methods in the Applied Sciences },
    year={1998 },
    volume={21 },
    pages={433--461},
}